# SDR DALA2023040202512

- Difficulty date: March 29, 2023
- Submitted: April 2, 2023
- Operation: Air carrier
- Aircraft: N321NB
- Make and model: Airbus A319-114
- Aircraft serial: 1414
- Aircraft time: 58,884 hours, 30,534 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3121, CORROSION SEAT TRACK +Y765 LOCATED FROM FR65 TO FR66 AT AFT GALLEY AREA (SSI: 534147). CORRECTIVE ACTION: REPLACED SEAT TRACK Y765 LOCATED FROM FR65 TO FR66 AT AFT GALLEY AREA AS PER A319 SRM 51-42-11 AND AS PER A319 51-72-11. (LP 2693938)
